I've tried diff. ones over the years. Worst I had for break through was Ortho. I finally went off the pill for 6 months then went back on (This was 18 yrs ago). I tried other brands, last ones I was one was seasonale and levlen (basically same thing just seasonale was 3 months worth). I would occasionally have break thru with seasonale, maybe once a year so I figured that was ok. Just a matter of finding what works for you.
the first time i was on the pill, i bled through most of the first pack and still had spotting while on active pills after that. the second time i tried going on the pill (a different brand) i bled most of the time for the three months i was on it. our bodies already have hormone issues, and the pill is synthetic hormones, so i think it's pretty standard to have weird stuff happen. but i have to ask - is there any chance that you could be pregnant? cuz the pill can cause weird bleeding with pregnancy. i know a lot of dr's prescribe it for women with PCOS, but it really isn't a very good "treatment" for us. if you want it for birth control too, that's one thing. if not, you might be better off just dealing with slightly wacky cycles.
"Be yourself, don't take anyone's sh!t, and never let them take you alive." ~ Gerard Way, My Chemical Romance
So, I've been going through some things lately and wanted to know if anyone else experienced anything like it...
I'm not one of the PCOSers who didn't have a cycle every month, mine just started getting a bit irregular. My doctor put me on birth control, and it was all fine...until I tried to use the BC to manipulate my cycle and skip a month, and it decided to come even though I was taking the active hormone pills. My doctor decided that I needed to be on a higher dose so told me to let my body have a "normal" period, then start the higher dose pills. I didn't get it as expected in 4 weeks, and after 8 weeks, I never got it and she said go ahead and start the new pills then. I have now been on the higher dose pills for 2 weeks, and after about 10 days on them, I started feeling crampy (I never had a single cramp in my life until I started having cycle changes that tied into me being diagnosed), and then after another 2 days, I began having my period. So basically, period in the middle of a BC pack, none without, and now on a higher dose pill and having a period in the middle of the hormone pills...what is going on with my body? Has anyone else had any type of these problems or can shed light on the situation? I paid attention in my reproductive medicine class, but I can't figure out what is going on!
...taking it one day at a time!
It is never to late to be what you could have been!
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.